Ibuleve Gel 50g
Ibuleve is a clear, fragrance free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the pint of pain. Ibuleve is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. It is also for pain relief in common arthritic conditions. Ibuleve is non-sticky, non-greasy and odourless. Active ingredient: Ibuprofen 5% w/w
WARNING: Suitable for adults and children over 12 Do not use if you are allergic to aspirin ALWAYS READ THE LABEL
More Products Like This
Emla 5% cream Pre-medication Pack is designed for those patients who are having injections. The pack contains a 5g tube of Emla cream and two dressings which are applied once the cream has been applied. You should check that you can use Emla at the injection site with your healthcare professional.
- RRP £5.15
- Our Price: £4.79
Kool'n'Soothe Migraine are soft gel sheets designed to provide immediate cooling relief to the severe discomfort associated with migraine and headaches.
- RRP £3.29
- Our Price: £2.99
4 Head is 100% levomenthol in a stick formulation for easy application. 4 Head will provide cooling relief of migraine headache and other forms of headache. 4 Head should be applied to the forhead as required.
- RRP £5.95
- Our Price: £4.99
Cura-Heat Arthritis Pain for Knee is a self-heating system which stays in place over the knee area delivering deep comforting heat for up to 8 hours, to provide targeted temporary relief to arthritis pain. With no need for preparation , just open the sachet and insert the heat pack into the wrap pockets. The comforting heat can help relieve the pain and aches associated with arthritis in the joint area by increasing blood circulation.
- RRP £5.99
- Our Price: £4.99
Cura-Heat provides targeted, temporary 12 hour warming relief from minor muscualr and joint aches and pains. These patches are applied to under clothing and not directly on the skin. Patches are single use. This pack contains 3 heat packs
- RRP £3.99
- Our Price: £3.49
Ibuprofen Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. Ibuprofen Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. it is also for pain relief in common arthritic conditions. Ibuprofen maximum strength gel is non-sticky and non-greasy.
- RRP £5.45
- Our Price: £4.95